ITEM METADATA RECORD
Title: Analyse canonique basée sur des estimateurs robustes de la matrice de covariance
Authors: Croux, Christophe ×
Dehon, C #
Issue Date: 2002
Series Title: La Revue de Statistique Appliquée vol:2 pages:5-26
ISSN: 0035-175X
VABB publication type: VABB-1
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center for Operations Research and Business Statistics (ORSTAT), Leuven
× corresponding author
# (joint) last author

Files in This Item:
File Status SizeFormat
RSA_2002__50_2_5_0.pdf Published 1869KbAdobe PDFView/Open

 


All items in Lirias are protected by copyright, with all rights reserved.